| Model Number |
ATL2001 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of an autolog wash kit, it was reported that after the circuit was assembled and connected for testing, a leak was noticed through the instrument¿s drain.Since the leak occurred during the equipment testing phase, the material was not contaminated, as only saline solution was being used.The device was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that the leak occurred in the centrifugal bowl.Medtronic received additional information that there was no damage observed to the instrument or disposable.There were no audible or performance abnormalities.As the leak occurred at the beginning, the bag hadn't even been filled yet.An error warning message did not appear.
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows no outward signs of damage or abnormalities.No fin, straw, or dimple plate damage was noted; no signs of holes or cracks were detected.The bowl was run a couple of times using di water.During the runs there was no bowl lift, leaks or pump speed error messages noted.Reason for the return was not confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.